# SDR DALA1240560918

- Difficulty date: May 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 28L HAS CORROSION FROM BS 1287-1338 INCLUDING END FITTING AT BS 1338.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED LONGERON 28L FROM 1260-133 PER SRM 51-30-2.
